American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(19D50) AND publication=(proc)
Sort order: Date
Format: Standard display

  
Results: 1 to 6 of 6 found      Go to page: 1

[1] Guillermo Cortiñas and Gisela Tartaglia. Operator ideals and assembly maps in $K$-theory. Proc. Amer. Math. Soc. 142 (2014) 1089-1099.
Abstract, references, and article information
View Article: PDF

[2] Pere Ara and Guillermo Cortiñas. Tensor products of Leavitt path algebras. Proc. Amer. Math. Soc. 141 (2013) 2629-2639.
Abstract, references, and article information
View Article: PDF

[3] G. Cortiñas, C. Haesemeyer, Mark E. Walker and C. Weibel. A negative answer to a question of Bass. Proc. Amer. Math. Soc. 139 (2011) 1187-1200. MR 2748413.
Abstract, references, and article information
View Article: PDF

[4] Joseph Gubeladze. Global coefficient ring in the Nilpotence Conjecture. Proc. Amer. Math. Soc. 136 (2008) 499-503. MR 2358489.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[5] Christopher J. Pappacena. The BGQ spectral sequence for noncommutative spaces. Proc. Amer. Math. Soc. 132 (2004) 633-639. MR 2019937.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[6] Bjørn Ian Dundas. Continuity of K-theory: An example in equal characteristics. Proc. Amer. Math. Soc. 126 (1998) 1287-1291. MR 1452802.
Abstract, references, and article information
View Article: PDF
This article is available free of charge


Results: 1 to 6 of 6 found      Go to page: 1